# SDR MASA200800219

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 23,975 hours, 18,617 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7351 ORD-ATW - CAPTAIN'S LIFE VEST INSPECTION STICKER WAS MISSING AND THE F/O LIFE VEST INSPECTION STICKER WAS EXPIRED.  MX INSPECTED BOTH LIFE VESTS AND APPLIED NEW STICKERS ON THEM.
